# SDR GLBA2012030500011

- Difficulty date: March 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 33,065 hours, 40,179 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP FOUND A CRACK AT IN THE CENTER WEB OF THE REAR SPAR OF HORZ STAB, CRACK RADIATES FROM THE UPPER RT OF THE LIGHTNING HOLE UPWARD AND OB, .375" IN LENGTH. REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW FR-EO-02378.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
